Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A correspondence principle for viscoelastic wave propagation

Authors: I. Herrera and M. E. Gurtin
Journal: Quart. Appl. Math. 22 (1965), 360-364
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/185903
MathSciNet review: 185903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Toupin and M. E. Gurtin, A uniqueness theorem for the displacement boundary-value problem of linear elastodynamics, to appear in Q. Appl. Math.
  • [2] M. E. Gurtin and Eli Sternberg, A note on uniqueness in classical elastodynamics, Q. Appl. Math., 19 (1961) 169-171 MR 0129226
  • [3] W. S. Edelstein and M. E. Gurtin, Uniqueness theorems in the linear theory of anisotropic viscoelastic solids, Rept. No. 24, Contract Nonr 562 (25), Brown University, February, 1964. MR 0180015

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99

Additional Information

DOI: https://doi.org/10.1090/qam/185903
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society